# SDR FXGA201507311529

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR A CORRODED SKIN ON THE UPPER AFT CORNER OF THE FWD CARGO DOOR.  PERFORM CUT OUT OF CORRODED SKIN AT FS 200.  REMOVE AFT SECTION OF SKIN AT EXISTING LAP AT SAME LEVEL OF FUSELAGE STRINGER 12L.  LAYOUT NEW SEAM AT FS 200 IAW DWG 1529-01 & MANUFACTURE NEW SKIN FROM 2024-T3 0.071" IAW DWG 1529-01.
